MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that only the coil was returned for this complaint.The coil was found stretched and kinked.No more damages were found in the device.Microscopic inspection of the main coil revealed that the zap tip was detached and was not returned.The interlocking arm was inspected, and no damages were detected.Dimensional inspection of the main coil revealed the components were within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 04mar2021.It was reported that the coil could not form a circle.The target lesion was located in the gastric fundus varicose veins.A 12mm x 30cm interlock was selected for use.During procedure, the coil was advanced from the micro catheter and could not form a circle.The coil was withdrawn and redeployed, however it was noted that the coil still could not form a circle.The physician withdrew them all and the procedure was completed with another of same device.No patient complication were reported and patient was stable post procedure.However, device analysis revealed that the tip of the main coil was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11559013
Report Number2134265-2021-03496
Device Sequence Number2955125
Product Code KRD
UDI-Device Identifier08714729765059
UDI-Public08714729765059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0024974036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight60